# SDR K452010F00000

- Difficulty date: August 31, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N727EF
- Make and model: Cessna S550
- Aircraft serial: S5500043
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Part number: 4091115
- Condition: Loose
- Location: Wheel Hubcap
- Component: Wheel
- Component part number: 314901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, PILOT REPORTED BRAKING ACTION WAS NORMAL.  UPON SECOND APPLICATION OF BRAKES TO ENTER A TAXIWAY, LOST ALL BRAKING ACTION.  ACFT WAS STOPPED WITHOUT INCIDENT, USING EMERGENCY PNUEMATIC SYS.  MX BLED BRAKES AND TROUBLESHOT SYS TO A LOOSE FITTING DRIVE CLIP IN RT HUBCAP.  CLIP WAS ADJUSTED AND OPS TEST WAS STATISFACTORY.  ACFT TAXI TEST WAS SATISFACTORY.
